# SDR HALA0800573

- Difficulty date: May 6, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 62,806 hours, 29,744 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU AC GENERATOR DROPPED OFF LINE AT THE GATE DEPARTURE TIME.  SWAPPED APU GCU S/N 5295 WITH RT GEN GCU S/N 0815 FOR T/S NO HELP.  REINSTALLED GCU'S TO ORIGINAL POSITIONS, PER FIM 24-20-00.  REMOVED AND REPLACED APU GENERATOR, OPS CK'D OK IAW AMM 24-21-01.
